# SDR MWEA99435

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000502
- Condition: Elongated Holes
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SPAR CAP ON THE LEFT HORIZONTAL STABILIZER HAS MANY ELONGATED HOLES ON THE INBOARD END.  INSTALLED NEW SPAR CAP.
